direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Publikationen

  • Refereed Journals
  • Theses

Refereed Journals

A. Eikmeier, E. Emmrich, and H.-C. Kreusler
Nonlinear evolution equations with exponentially decaying memory: Existence via time discretisation, uniqueness, and stability
Comput. Methods Appl. Math. (2018, published online)
(link to journal) [1] (arXiv version) [2]

H.-C. Kreusler and H. Yserentant
The mixed regularity of electronic wave functions in fractional order and weighted Sobolev spaces
Numer. Math. 121 (2012), no. 4, 781-802.
(link to journal) [3] (preliminary version as PDF) [4]

J. Behrndt and H.-C. Kreusler
Boundary relations and generalized resolvents of symmetric operators in Krein spaces.
Integr. Eq. Oper. Theory 59 (2007) 309 - 327.
(link to journal) [5] (preliminary version as PDF) [6] 

Theses

H.-C. Kreusler
Zur anisotropen Sobolev-Regularität der elektronischen Schrödinger-Gleichung
Dissertation Technische Universität Berlin (2011)  [7]

H.-C. Kreusler
Zur Parametrisierung der verallgemeinerten Resolventen eines symmetrischen Operators.
Diplomarbeit Technische Universität Berlin (2005)
[8]

------ Links: ------

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Diese Seite verwendet Matomo für anonymisierte Webanalysen. Mehr Informationen und Opt-Out-Möglichkeiten unter Datenschutz.
Copyright TU Berlin 2008